The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Journal of Spectral Theory


Previous issue  | Next issue  | Most recent Issue | All Issues | JST summary
Volume 8, Issue 2, 2018
Metadata
 

An annulus and a half-helicoid maximize Laplace eigenvalues
Sinan Ariturk
pp. 315–346
Abstract | Full-Text PDF (259 KB) | Metadata

The Weber equation as a normal form with applications to top of the barrier scattering
Rodica D. Costin, Hyejin Park and Wilhelm Schlag
pp. 347–412
Abstract | Full-Text PDF (591 KB) | Metadata

Melas-type bounds for the Heisenberg Laplacian on bounded domains
Hynek Kovařík, Bartosch Ruszkowski and Timo Weidl
pp. 413–434
Abstract | Full-Text PDF (245 KB) | Metadata

A "milder" version of Calderón's inverse problem for anisotropic conductivities and partial data
El Maati Ouhabaz
pp. 435–457
Abstract | Full-Text PDF (256 KB) | Metadata

The discrete spectrum of Schrödinger operators with $\delta$-type conditions on regular metric trees
Jia Zhao, Guoliang Shi and Jun Yan
pp. 459–491
Abstract | Full-Text PDF (308 KB) | Metadata

Eigenvalue inequalities for Schrödinger operators on unbounded Lipschitz domains
Jussi Behrndt, Jonathan Rohleder and Simon Stadler
pp. 493–508
Abstract | Full-Text PDF (186 KB) | Metadata

Frequency-dependent time decay of Schrödinger flows
Luca Fanelli, Veronica Felli, Marco Antonio Fontelos and Ana Primo
pp. 509–521
Abstract | Full-Text PDF (183 KB) | Metadata

Quantum ergodicity of Wigner induced random spherical harmonics
Robert Chang
pp. 523–540
Abstract | Full-Text PDF (209 KB) | Metadata

Bounds on multiplicities of Laplace operator eigenvalues on surfaces
Aleksandr Berdnikov
pp. 541–554
Abstract | Full-Text PDF (170 KB) | Metadata

The gDMP inverse of Hilbert space operators
Dijana Mosić and Dragan S. Djordjević
pp. 555–573
Abstract | Full-Text PDF (162 KB) | Metadata

Spectral stability of Schrödinger operators with subordinated complex potentials
Luca Fanelli, David Krejčiřík and Luis Vega
pp. 575–604
Abstract | Full-Text PDF (322 KB) | Metadata

Wave propagation on Euclidean surfaces with conical singularities. I: Geometric diffraction
G. Austin Ford, Andrew Hassell and Luc Hillairet
pp. 605–667
Abstract | Full-Text PDF (602 KB) | Metadata

Spectral estimates, contractions and hypercontractivity
Emanuel Milman
pp. 669–714
Abstract | Full-Text PDF (483 KB) | Metadata

A Pleijel-type theorem for the quantum harmonic oscillator
Philippe Charron
pp. 715–732
Abstract | Full-Text PDF (185 KB) | Metadata

Stability result for elliptic inverse periodic coefficient problem by partial Dirichlet-to-Neumann map
Mourad Choulli, Yavar Kian and Éric Soccorsi
pp. 733–768
Abstract | Full-Text PDF (383 KB) | Metadata